Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Took sorbiline to get moisturize. No effect when I left it. What should I do to have a permanent effect?

When I take sorbiline it always happened that my skin get moisturize and I like it . I also feel good and active but when I leave this medication then its effect is gone.By the way I have some liver problem for many years so I am also using liv52 as doctor prescribed. I want to know that why sorbiline effect is gone when I am not using it.What should I do to make this permanently.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Sorbilin's ingredients are tricholine and sorbitol as both acts over liver and increase appetite by increasing enzymes from liver (secretion).
Due to appetizing effects of these drugs you were feeling well being and moisturizing in skin.
Sorbitol is also plasma expends hence further moisturizing effects over skin.
In my opinion get in ultrasound of liver and upload complete reports over this site.
Also get in blood and liver function tests.
Consult a physician and get his opinion.
Hope I have answered your question.
If further any question I will help.
good luck.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor